# SDR HEEA968522

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 5260 · Entrance Stairs
- Part: Motor Assy
- Part number: FYLM735023
- Condition: Inoperative
- Location: Step
- Component: SYLC502281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  THIS UNIT WAS DISASSEMBLED AND INSPECTED BY THE ACCESSORY SHOP. A BURNT SPOT ON THE ARMATURE WAS FOUND TO BE THE PROBLEM.  S/N 2237 WAS REPAIRED BY BARBER COLMAN ON 4-24-96 UNDER NO. MGR 90342.  INSTALLED IN ACTUATOR S/N 1018 ON 8-7-96.
